# SDR WRLA95038

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Part number: 5D00245150
- Condition: Tripped
- Location: Dc Emergency Pwr
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, CAPTAIN NOTED REMOTE CONTROL CIRCUIT BREAKER ALERT.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL SHUT DOWN ENGINE AND PERFORMED RETURN TO SERVICE TEST.  OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
